# SDR AALA202507251354

- Difficulty date: April 20, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FROM ZONE 2 HOLE LOCATED AT CENTER WING BOX FRONT SPAR VERTICAL STRINGER AT FR 36 AND Y 254 L= 0.130IN. MAINTENANCE PERFORMED INTERIM REPAIR INSTRUCTION (REPAIR BUSHING) ZONE 2 HOLE LOCATED AT CENTER WING BOX FRONT SPAR VERTICAL STRINGER AT FRAME 36 AND Y254 IAW EA 364187.
